# SDR ASAA11510718

- Difficulty date: November 27, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 20,175 hours, 6,291 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Part number: 38810521
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TASK CARD NUMBER 78349013 APU OIL FILTER DELTA P INDICATOR EXTENDED.  ACCOMPLISHED OIL FILTER DELTA P INDICATOR SERVICING REF TASK 49 91 13 NO CONTAMINATION NOTED ON EITHER MAGNETIC DRAIN PLUG OR OIL FILTER ELEMENT.  REPLACED DELTA P INDICATOR.  WOULD NOT RESET.  OPS AND LEAK CHECK GOOD REF AMM 49 91 13.
